# SDR SWAA2024021540482

- Difficulty date: January 12, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 37,868 hours, 17,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED STA294.5 RBL54 WL208.1 AT FWD GALLEY AREA 2024-48703<[01] REPLACED ANGLE LOCATED ON BS294.5 RBL54 WL208.1 AT FWD GALLEY AREA I.A.W. B737-800 SRM 51-40-02 AND DWG 141A8310 SHEET 33 REV. - AND DWG 140A9810 SHEET 35 REV. A  SEE INDIVIDUAL SIGN-OFF BELOW;[02] CERTIFIED AS RII  REPLACED ANGLE LOCATED ON BS294.5 RBL54 WL208.1 AT FWD GALLEY AREA I.A.W. B737-800 SRM 51-40-02 AND DWG 141A8310 SHEET 33 REV. - AND DWG 140A9810 SHEET 35 REV. A  SEE INDIVIDUAL SIGN-OFF BELOW
